# SDR MASA2011050302597

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,085 hours, 15,738 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC WICK ON LT WINGLET (K) P/N 10-900-28A-2 (QTY 2) ON REQ TO CLT FOR 5/3 RON.   R&R STATIC WICK.
